Topological Properties of Periodic Components of Structurally Stable Diffeomorphisms
Abstract
We consider periodic components of structurally stable diffeomorphisms on two-dimensional manifolds. We study properties of these components and give a topological description of their boundaries.Downloads
Published
25.09.2002
Issue
Section
Research articles
How to Cite
Vlasenko, I. Yu. “Topological Properties of Periodic Components of Structurally Stable Diffeomorphisms”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 9, Sept. 2002, pp. 1190-9, https://umj.imath.kiev.ua/index.php/umj/article/view/4158.